Advertisement -- Learn more about ads on this site.


    SUNRISE141   10,156
SparkPoints
10,000-14,999 SparkPoints
 
 

Wal-mart


Tuesday, March 04, 2014

Went to wal-mart today and bought me some face powder because i have psorisis on my face most of the time and it makes me feel better when i can cover it up some. Also bought some sponge rollers because my hair is growning out and i take chemo pills that the beautician said if i get a perm it will come out worse so the rollers are easier on your hair . I want to look the best i can . Gaining the 30 lbs from taking steroids ect really hurts i won't lie about it but at least i'm not blind which without the meds they said i would go blind so i hold onto the serenity prayer and change what i can accept what i can't I am still trying to lose and eat healthy even if i don't lose weight . I thank the Lord for being there for me he doesn't always chose to calm the storms sometimes he calms me when i let him ! HAVE A GREAT DAY ! Need extra support to lose weight join the team i started after much prayer called GOD ANSWERS PRAYER !
SHARE

Member Comments About This Blog Post:
CAKAROO 3/5/2014 5:46AM

    GOD Bless!


Report Inappropriate Comment
LADYRH 3/5/2014 5:22AM

    You have a great attitude and faith, take each day at a time and work on r health the weight loss will come in time. emoticon

Report Inappropriate Comment
LBJNIC 3/4/2014 9:07PM

    i LOVE to go to wal-mart and get stuff that makes me feel good. GOD BLESS YOU. and i will be praying for you, too. good luck. i love your attitude also, my goodness, i'd be going crazy by now, if it were me. i'm a sissy when it comes to pain and all that. i also have ra and have been on embrel, methotrexate and remicade and will NEVER go back on those again no matter HOW bad it gets. i got sick on all three meds. GROSS!!!!!!!!!!!!! i don't know how ANYONE can go through all that

on the going blind, my eye doctor says that i may go blind if my eyes don't get any better. i've had two sugeries on them already.
MAY THE GOOD LORD BLESS YOUR HEART MY DEAR..........YOUR FRIEND..........LYNN

Report Inappropriate Comment
JANISMKW 3/4/2014 8:37PM

    Steroids are wonderful meds when you need them, but they make it incredibly hard not to gain weight. You are not alone in that struggle.

I also have thinner hair because of a chemo drug I take for RA, not as high a dose as for cancer treatment. I put some mousse in my hair and scrunch up the roots or blow dry them upward to get some volume. Takes just a couple of minutes.

God bless you.

Report Inappropriate Comment
KADULAC 3/4/2014 8:00PM

    You are doing great overcoming the obstacles that have been thrown in your path. I'm proud of you. emoticon emoticon

Report Inappropriate Comment
MJ7DM33 3/4/2014 7:02PM

  emoticon Take care!

Report Inappropriate Comment
SANDRALEET 3/4/2014 6:59PM

    I will pray that God be with you

Report Inappropriate Comment
IMAVISION 3/4/2014 6:19PM

    I don't normally use curlers, Vickie; however, when I have, I didn't wear them overnight. I simply dampen my hair in the morning & then put the sponge curlers in for a hour or so & then take them out. The curl is just enough & I haven't had the uncomfortable-ness of wearing the curlers overnight.

I don't wear makeup --- except for a little eye shadow & the very occassional lipstick, so I am not quite sure how the powder will work. I do know, from ads, that some gals put a base coat of liquid makeup on their skin to even out color patches, before applying the powder. Just wondering if you had considered that as a possible solution?

May our Abba continue to bless you each & every day, sweet Sister/Friend!

Report Inappropriate Comment
BARB4HEALTH 3/4/2014 6:14PM

    emoticon God is able to help you with what you can not do! HE is Almighty!

Report Inappropriate Comment
DELIA38961 3/4/2014 5:36PM

    You do have a great attitude and an beautiful heart

Report Inappropriate Comment
MOTTAMAMALOU 3/4/2014 5:21PM

    God bless you. You have a fantastic attitude.
emoticon

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by SUNRISE141